advertisement
Question
Posted by: 001 | 2007/05/29

Ovarian Cyst

The doctor told me that the cyst is 6*6 cm, is it harmful? Do I need to do surgery? Can't it dissappear?

Subject: Ovarian Cyst
Posted by: 001
Message:
Its now 5 mnths since bleeding, I've been to 2 doctors & was told that I have a cyst & fibroids, I am due for a cystmectomy & myomectomy procedure. Is the any alternative procedure other than surgery & can the cyst & fibroids dissappear?

Subject: microval
Posted by: 001
Message:
Can the bleeding last up to 2 months?

Subject: period since stopped taking microval
Posted by: 001
Message:
I've been on my period since I stopped taking microval contraceptive (1 month), I am also suffering from heavy period pains, vomiting and a pain on the left side of my tummy. I don't know what's wrong because I've been to 2 medical doctors, was only given pain killers.
Date: 6/2/2007

Subject:
Posted by: Gynaedoc
Message:
Irregular bleeding can occur after stopping Microval. The pain and vomiting could be adue to a number of causes, including bowel problems or bladder infections. Unfortunately, you will need an examination to sort out the cause for this.

Best wishes
Date: 8/2/2007

Date: 21/2/2007

Subject:
Posted by: Gynaedoc
Message:
It is possible that there is astill an adjustment in your hormone levels but I would suggest that you see a doctor in view of your other symptoms.
\Best wishes
Date: 23/2/2007

Date: 21/5/2007

Subject: RE: bleeding
Posted by: Missyd
Message:
i,ve been to my gynae a month ago and he suspected that i might of had a cyst as i never had my periods for five months and as soon as i started taking the pill again i started eith my periods, today i started bleeding again and have terrible stomach cramp, i still take my pill everyday.....

would you suggest that i go back to my gynae?
Date: 21/5/2007

Subject:
Posted by: Gynaedoc
Message:
Cysts can sometimes disappear with hormonal treatment but fibroids have to be removed surgically.

Best wishes


Date: 22/5/2007

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

6.6 cm is quite large and probably needs surgery. You could possibly try a month on the Pill if you are really not keen on surgery, but discuss this with your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement